# SDR UPS02239949

- Difficulty date: November 19, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- Aircraft time: 43,653 hours, 43,468 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Condition: Cracked
- Location: Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  DURING REMOVAL OF LT HAND TRUNNION LINK, THE LT MAIN GEAR AFT TRUNNION BOLT AND TRUNNION HOUSING FOUND SHEARED.  ON REMOVAL OF LT MLG, AFT BEARING MOUNTING JOURNAL FOUND CRACKED & PIECE BROKEN OFF.  END OF JOURNAL.BEARING RETAINING BOLT SHEARED & SLIGHT DAMAGED TO BEARING.  REF NRC 609755 FOR AFT TRUNNION BEARING REPLACEMENT. REF TC 1249 FOR LT MLG REPLACEMENT & SMRO EO 2002-061-007U PS. UPS ENGINEERING FILE NO. 727-54-20021
